# SDR SWIA202053124

- Difficulty date: August 17, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 BULKHEAD LT DOOR POST BOTTOM INBD SIDE CORNER AT FLOOR LEVEL IS CORRODED, MARKED.  C-CHECK RO 10/9/2020.  PERFORMED CUTOUT REPAIR TO THE FS 280 BULKHEAD LT DOOR POST BOTTOM INBOARD SIDE, REF REO.  COMPLIED WITH TASK CARD.
